# SDR SWIA201333150

- Difficulty date: March 29, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 26,713 hours, 18,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 AND 3 EMERGENCY OVERHEAD LIGHTS DO NOT ILLUMINATE.  (SERVICE)  REPLACED NR 2 EPSU BATT PACK IAW AMM.  P/N ON: AD-2013-1A S/N ON: 126605  S/N OFF: 66466
